# SDR SWIA201437653

- Difficulty date: May 15, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N912SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7595
- Aircraft time: 32,515 hours, 27,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON THE GROUND AT THE GATE WITH APU ON, THE EMERGENCY LIGHTS COME ON WHEN IN THE "ARM" POSITION.  ALL OTHER POSITIONS WORK NORMAL.  CHARGED EMERGENCY LIGHT BATTERY PACKS, IAW AMM.
